Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Pros & Cons of updosing?


[Ca...]

Recommended Posts

I think I've gone too quick on my taper. I'm down to 2mg of Temazepan and was feeling great but now quite uncomfortable with a burning stomach, restlessness, insomnia & a bit of twitching. I'm considering switching to gallium & doing a slow & controlled taper and seeing my psych Wednesday. I don't want to do this but I'm scared of not being able to cope with this current withdrawal.

 

Alternatively I ride it out & hope the symptoms subside.

 

Or I updose to 2.5mg. Just keen to keep progressing & this option makes me feel a bit defeated.

 

What are the pros & Cons of updosing?

 

Link to comment
Share on other sites

Wow, in looking at your signature I agree with you that you've likely tapered too fast!  I don't feel updosing a bit and slowing your taper is a sign of defeat, it would be smart allowing you to function.

 

Its important to understand that rushing to get off the drug only causes more discomfort it doesn't aid in healing as there is much healing to be done after your last dose.  You may as well do what you can to mitigate the symptoms when you can because when you're off the drug, you won't have that option.

Link to comment
Share on other sites

Thanks Pamster. I wonder if I'm just delaying the inevitable though. I'm at 2mg which is 1mg vallium equivalent so I'm tempted to even jump soon and ride it out.
Link to comment
Share on other sites

Your first post on this thread you mentioned switching to Valium and doing a slow taper and now you're considering jumping?  It sounds like you're dealing with some indecision about what to do and indecision can be stressful which makes us feel worse.  It's your choice on what you do but I'd advise against jumping and against switching to Valium, continue your taper to minimize your symptoms and step off the drug when you're more confident in the outcome.
Link to comment
Share on other sites

Hey calm. I have updosed a few times and it didn’t help me at all. I’ve decided to try not to do that moving forward. I used Valium to wean off sleeping pills too. I went up a few days ago in Valium and it didn’t help. I think my receptors are just too damaged for it to register so I’m just dealing with the anxiety and insomnia as best I can. I agree with Pam I’m not sure adding the Valium was a great idea but nevertheless I did it and here I am. Im just going to carry on and pray I don’t have to consider reinstating. X maybe hold for a bit longer if u can x it’s not a race, although when u are facing interdose wd every day like I was the desire to get off as quickly as possible is strong x
Link to comment
Share on other sites

Thank you so much Shayna & Pamster for your thoughts.

 

I am very indecisive. I've been feeling terrible for about 3 months now. I am going through the motions of life whilst not actually enjoying it.

 

I've also spent a lot of time reading other members journeys & it scares the crap out of me that even after tapering there can be such suffering and I know I haven't done a textbook taper so I'm feeling doomed either way.

 

The Temaz seems to be doing very little for me now. It doesn't seem to help me sleep so I'm over taking it

 

 

Sorry guys, I used to be so positive but I'm hurting and I'm scared and I'm confused and I'm tired.

Link to comment
Share on other sites

Its my belief that an erratic or too fast taper won't hurt your recovery chances, it just makes you hurt more while you're tapering, look at me, I quit a huge amount of Klonopin cold turkey and healed within the 'average' time frame. 

 

This drug steals who we are, the loss of ourselves is one of the worst aspects of this, it flatlines our emotions and has us fearing things we've never thought about before.  There is no need for you to apologize for not being positive, we understand your pain and confusion.  Please don't compare your journey to others, no two are alike, I know it's hard when there is so much suffering here.

 

Whatever you decide to do, we'll be here to let you know you're going to come out of this whole.

Link to comment
Share on other sites

Pam is right calm. There’s no right or wrong. Some people can’t stand the thought of a long taper so jump, others think it’s best to go slow. Either way we will be here to help u. We all have the same goal. If it makes u feel better, I get very little sleep. 3 hours is a good night. It hurts but I’m still here, although U will see me on here being scared and afraid and looking for reassurance. I had no sleep last night, but I feel better than I did with 6 hours of sleep after seriously high doses of sleeping pills that would put a horse down. We’re here for u x stay away from protracted boards or insomnia boards when you are feeling vulnerable. Save those boards for days u feel positive and can help other buddies who are struggling. On the days u are struggling, read success stories and positive boards. X 
Link to comment
Share on other sites

Thank you so much to both of you. That makes me feel much better.

 

I also had no sleep last night 😴😥

 

I just love my family so much & I'm trying to be strong. I go between feeling of 'I've got this, I'm strong to 'I need to be committed to an institution & I can't care for my family'.

 

I'll think about my next step today & will commit to a course of action.

 

😊 xx

Link to comment
Share on other sites

Thank you so much to both of you. That makes me feel much better.

 

I also had no sleep last night 😴😥

 

I just love my family so much & I'm trying to be strong. I go between feeling of 'I've got this, I'm strong to 'I need to be committed to an institution & I can't care for my family'.

 

I'll think about my next step today & will commit to a course of action.

 

😊 xx

 

 

 

I have those same thoughts every single day. You will experience rebound insomnia. That’s what I keep telling myself. Of course I’ll have trouble sleeping for a while, my body has forgotten how to do it on its own. What has happened is not ur fault. U are injured by drugs ur dr prescribed. No doubt given to u when u were experiencing disrupted sleep due to life stress that is normal. We are made to feel abnormal and then medicated. This is not ur fault. Something that helps me is I have little pill containers and I set up my dose of what I’ve decided for the next week/fortnight. It takes the stress out of it a little. That’s my dose. That’s what I’m taking now. Stops me over thinking it and feeling anxious chopping up pills at night. 

Link to comment
Share on other sites

×
×
  • Create New...